# SDR WX0A2022010373913

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 48,430 hours, 31,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESS. LOW AT DOOR L1 AND L2 EMERG OPERATION CYLINDER. / SERVICED DOOR L1 AND L2 EMERG OPERATION CYLINDER, NITROGEN TO NOMINAL PRESSURES. ADDED 150 , 200 PSI RESPECTIVELY."
